# SDR SWAA2021063074438

- Difficulty date: May 18, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Cracked
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET PLENUM TOP AFT PANEL ASSEMBLY CRACKED (PN:353A2010-16) ; / [01] RECEIVED NEW APU INLET PLENUM TOP AFT PANEL S/N: 588009-131702. INSTALLATION WILL BE PERFORMED ON TASK CARD TTG8Q0034VK5; [02] OK VERIFIED STATEMENT; [03] VERIFIED PART REPACEMENT; [04] VERIFIED PART REPLACEMENT
